# SDR ASAA2016071717402

- Difficulty date: July 17, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 17,826 hours, 5,245 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT FOR CONTROL CABIN ILLUMINATED ON MASTER CAUTION RECALL.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST, NO FAULTS NOTED. NO ZONE TEMP LIGHT ON RECALL, ALL OPS NORMAL, IAW AMM 21-61-00.
